# SDR AALA202508292933

- Difficulty date: August 26, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 66,909 hours, 39,676 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING J/C 26C00025003 FOUND AFT F/A FLASHLIGHT NEEDS SERVICE. MAINTENANCE REPLACED AFT FA FLASHLIGHT BATTERY PER J/C 26C00025003.
